# SDR ASOA201000807

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE JUST ABOVE ASSIST MOTOR PULLEY MOUNT BRACKET CRACKED APPROX .5" L.  COMPLIED WITH REO 670-52-11-072, STEPS 1 & 2 COMPLIED WITH FILLER IN STEP 5 IS CUT TRIMMED & DRILLED . PERFORMED ET INSP OF CUT LINES ON PAX DOOR AFT DRAG ANGLE IAW REO 670-52-11-072 IAW NDTM PART 1,  51-20-006-250-A01.  NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH STEPS 4-13 OF REO670-52-11-072 REV E.  AWAITING EC/TC.  COMPLIED WITH EC/TC REO670-52-11-072 IAW REO 670-52-11-072, REV C.
